# SDR SWAA2017021311834

- Difficulty date: February 1, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 27,292 hours, 16,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8501
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LT DOOR THRESHOLD CORRODED AT FASTENER HOLES.   R & R CREASE BEAM IAW DWG AND SRM.
